# SDR C2XA01TY102

- Difficulty date: August 25, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 5,907 hours, 4,101 cycles
- Engine: Allsn AE3007A
- Engine time: 7,093 hours, 7,093 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311058
- Condition: Malfunctioned
- Location: Right
- Part time: 7,093 hours, 5,271 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AVL  FLIGHT 3664.  CREW REPORTED THAT THEY RECEIVED ENGINE NR 2 ATTCS NO MARGIN MESSAGE ON TAKE-OFF ROLL.  MAINTENANCE INSPECTED THE ENGINE AND AFTER SEVERAL ATTEMPTS TO CORRECT THE DISCREPANCY THE AIRCRAFT WAS FERRIED TO TYS.  THE RIGHT HAND ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD 6271001, ALL OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
